zbMATH — the first resource for mathematics

Remarks on the non-vanishing conjecture. (English) Zbl 1360.14054
Chen, Jungkai Alfred (ed.) et al., Algebraic geometry in East Asia – Taipei 2011. Proceedings of the conference, Taipei, Taiwan, November 16–20, 2011. Tokyo: Mathematical Society of Japan (MSJ) (ISBN 978-4-86497-024-2). Advanced Studies in Pure Mathematics 65, 107-116 (2015).
Summary: We discuss a difference between the rational and the real non-vanishing conjecture for pseudo-effective log canonical divisors of log canonical pairs. We also show the log non-vanishing theorem for rationally connected varieties under assuming Shokurov’s ACC conjectures.
For the entire collection see [Zbl 1321.14003].

14E30 Minimal model program (Mori theory, extremal rays)
Full Text: arXiv